# SDR SWAA991283

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoking
- Location: Tail
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CONTROL TOWER REPORTED SMOKE COMING OUT OF AFT TAIL SECTION.   AIRCRAFT RETURNED TO THE GATE.  STARTED APU AND NO DEFECTS NOTED, DEFERRED APU.  AT BWI, ADJUSTED APU LOAD STAT.  REMOVED AND REPLACED BURNER CAN.  RAN APU FOR A WHILE AND HEAVY OIL SMELL AND SMOKE DETECTED WHEN APU HAS LOAD ON IT.  REMOVED AND REPLACED APU PER MM.  OPS CHECKS GOOD.
